advertisement
Question
Posted by: Nondu | 2008/08/19

D.V.T.

Hi
My mother is 68. She had D.V.T. in 2000 and was put on waffaren and is still on it. She has seen other doctors who said that she shouldn' t have been on them for so long but, her doctor tells her that she shouldn' t go off them otherwise she' ll go back to where she was in 2000 (swollen and all). She also has some severe athritis. Can she take something for her painfull joints and is it still safe for her to use waffaren? (seeing that the specialists that she goes to constantly disagree with each other)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAnti-ageing expert

Hello Nondu, thank you for the question and my apologies for the delay.

Unfortunately, you have posted your question on the anti-ageing expert forum and it would be better answered by the Cyberdoc. Please repost your question directly to her at the following address: http://www.health24.com/experts/CyberDoc/979-980.asp or alternatively look for Cyberdoc on the health24.com expert panel.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement